# SDR AALA202112271873

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737*
- Aircraft serial: 44453
- Aircraft time: 4,686 hours, 1,853 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR INSIDE HANDLE FELL OFF. SECURED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
